MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT SHORT 60/13 PCC

SILHOUETTE® PARADIGM®; COMFORT SHORT 60/13 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient reported that the infusion set tubing got detached while shopping.Reportedly, the location of detachment was at the connector.The site location was abdomen and the pump was worn on belt.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The infusion had been in use for four days.Also, there was no stress or pull on the tubing and the pump wasn't dropped with the set connected to the body.The patient had faced the same issue earlier as well, two times but realized it two hours later.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT SHORT 60/13 PCC
MDR Report Key8238776
Report Number8021545-2019-00100
Device Sequence Number16691879
Product Code FPA
UDI-Device Identifier05705244008564
UDI-Public05705244008564
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date01/11/2019
Patient Sequence Number1